Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Algebraic $K$-theory of hyperbolic manifolds


Authors: F. T. Farrell and L. E. Jones
Journal: Bull. Amer. Math. Soc. 14 (1986), 115-119
MSC (1985): Primary 16A27, 18F25, 22E40
DOI: https://doi.org/10.1090/S0273-0979-1986-15412-1
MathSciNet review: 818065
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 16A27, 18F25, 22E40

Retrieve articles in all journals with MSC (1985): 16A27, 18F25, 22E40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15412-1